Facebook Pixel
EmpowHER Guest

how do you help vaginal dryness without hormones?

By Anonymous October 11, 2009 - 3:08pm
Rate This

I have tried many lubricants and they just don't help much.. When I use a estorgen patch it helps the dryness, but I get red, sore, and itchy and swollen.. It's like I'm allergic to the estrogen. Can that be possible? thanks you

Add a Comment1 Comments

The estrogen patch side effects do include skin irritation at the site of the patch. Is the red, sore, itchy and swollen skin you are experiencing at the site of the patch? If so, let us know, and we will see what is recommended as a remedy for this side effect (especially since you are having success with the patch to help with vaginal dryness!), and hopefully you will hear from other women what they have found to work.

If the symptoms you are experiencing is not at the site of the patch, it would be recommended to call your doctor and let him/her know of the specific site and severity of these symptoms (it could possibly be an allergic reaction to one or more ingredients).

In the meantime, you can also ask your doctor or pharmacist about their recommendations to lessen the side effects of skin irritation from the patch (if, you are experiencing them at the site of the patch).

October 11, 2009 - 8:19pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!